Journal of Symbolic Logic

The Structure of Algebraically and Existentially Closed Stone and Double Stone Algebras

David M. Clark

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 54, Issue 2 (1989), 363-375.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742910

Mathematical Reviews number (MathSciNet)
MR997872

Zentralblatt MATH identifier
0708.06008

JSTOR
links.jstor.org

Citation

Clark, David M. The Structure of Algebraically and Existentially Closed Stone and Double Stone Algebras. J. Symbolic Logic 54 (1989), no. 2, 363--375. https://projecteuclid.org/euclid.jsl/1183742910


Export citation